# SDR 2023FA0000369

- Difficulty date: July 14, 2023
- Submitted: July 14, 2023
- Operation: General aviation
- Aircraft: N9VSFK
- Make and model: Boeing 747412F
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF ADSI IB744530258 – SHEAR TIE AT STA 1000 LBL 57.50 CENTER TANK TOP FOUND CRACKED AT STANDOFF FASTENER HOLES. INSPECTION TASK RELATED TO AD 2015-13-06, SB 747-53A2860.
